# SDR HALA0800042

- Difficulty date: January 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 INBD T/R HAS CRACKED SUPPORT BRACKET (FWD FACE, 8 O'CLOCK POSITION).  FABRICATED AND INSTALLED BRACKET P/N 315T3633-37 IAW 767-300, SRM 51-60-02.
